# SDR JJBA20210624041

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 20-22 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER STRINGER 16R BETWEEN FRAMES 20 AND 22 RH SHOWS CORROSION EVIDENCE. REMOVED DAMAGE CHANNEL. LOCATED, DRILLED AND INSTALLED NEW CHANNEL AT SERVICES DOOR LOWER CUT OUT BETWEEN FR 20 - FR 22. APPLIED ALODINE, PRIMER AND TOP COAT HOLES AND RIVET HEAD.
